# SDR DALA2022121908218

- Difficulty date: December 14, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 90,699 hours, 39,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE.  COULD NOT DUPLICATE FAULT. OPS CHKS NORMAL IAW AMM 33-27.
